JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INJECTIVE COVERS OVER COMMUTATIVE NOETHERIAN RINGS OF GLOBAL DIMENSION AT MOST TWO II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INJECTIVE COVERS OVER COMMUTATIVE NOETHERIAN RINGS OF GLOBAL DIMENSION AT MOST TWO II
KIM, HAE-SIK; SONG, YEONG-MOO;
  PDF(new window)
 Abstract
In studying injective covers, the modules C such that Hom(E, C)
 Keywords
injective cover;
 Language
English
 Cited by
 References
1.
D. Eisenbud, Commutative Algebra with a view toward algebraic geometry, Grad. Texts in Math. 1994

2.
E. Enochs, Injective and flat covers, envelopes, and resolvents, Israel J. Math. 39 (1981), 189-209 crossref(new window)

3.
E. Enochs, H. Kim, and Y. Song, Injective Covers over Commutative Noetherian Rings with Global Dimension at most two, Bull. Korean Math. Soc. 40 (2003), 167-176 crossref(new window)

4.
T. Wakamatsu, Stable equivalence of self-injective algebras and a generalization of tilting modules, J. Algebra 134 (1990), 298-325 crossref(new window)

5.
J. Xu, Flat Covers of Modules, Lecture Notes in Math. vol. 1634, Springer-Verlag, Berlin, 1996